<?xml version='1.0' encoding='utf-8'?>
<rss xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:ns0="http://www.w3.org/2005/Atom" xmlns:ns1="http://purl.org/rss/1.0/modules/syndication/" xmlns:ns3="http://purl.org/rss/1.0/modules/content/" version="2.0">
<channel>
	<title>
	Comments on: A sudden "Desktop effects could not be enabled" problem in Ubuntu 10.10	</title>
	<ns0:link href="https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/feed/" rel="self" type="application/rss+xml" />
	<link>https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/</link>
	<description />
	<lastBuildDate>Mon, 11 Apr 2011 13:17:36 +0000</lastBuildDate>
	<ns1:updatePeriod>
	hourly	</ns1:updatePeriod>
	<ns1:updateFrequency>
	1	</ns1:updateFrequency>
	<generator>https://wordpress.org/?v=6.8.12</generator>
	<item>
		<title>
		By: rider skn		</title>
		<link>https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/#comment-255</link>

		<dc:creator>rider skn</dc:creator>
		<pubDate>Mon, 11 Apr 2011 13:17:36 +0000</pubDate>
		<guid isPermaLink="false">http://thameera.wordpress.com/?p=169#comment-255</guid>

					<description>i purge the ubuntu-desktop out of the list, then everything became normal.

ton thanx to u</description>
			<ns3:encoded>&lt;p&gt;i purge the ubuntu-desktop out of the list, then everything became normal.&lt;/p&gt;
&lt;p&gt;ton thanx to u&lt;/p&gt;
</ns3:encoded>
		
			</item>
		<item>
		<title>
		By: thameera		</title>
		<link>https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/#comment-254</link>

		<dc:creator>thameera</dc:creator>
		<pubDate>Fri, 19 Nov 2010 13:54:52 +0000</pubDate>
		<guid isPermaLink="false">http://thameera.wordpress.com/?p=169#comment-254</guid>

					<description>In reply to &amp;lt;a href=&amp;quot;https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/#comment-253&amp;quot;&amp;gt;David Chandra&amp;lt;/a&amp;gt;.

Not quite sure about that. Going back to the previous version was simply a guesswork. It may work.</description>
			<ns3:encoded>&lt;p&gt;In reply to &lt;a href="https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/#comment-253"&gt;David Chandra&lt;/a&gt;.&lt;/p&gt;
&lt;p&gt;Not quite sure about that. Going back to the previous version was simply a guesswork. It may work.&lt;/p&gt;
</ns3:encoded>
		
			</item>
		<item>
		<title>
		By: David Chandra		</title>
		<link>https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/#comment-253</link>

		<dc:creator>David Chandra</dc:creator>
		<pubDate>Fri, 19 Nov 2010 13:47:21 +0000</pubDate>
		<guid isPermaLink="false">http://thameera.wordpress.com/?p=169#comment-253</guid>

					<description>Now I have the same problem.

I use Ubuntu 10.04. Yesterday it was fine, but today the compositing is not working...

So, do you know how to solve it or you went back to previous version?</description>
			<ns3:encoded>&lt;p&gt;Now I have the same problem.&lt;/p&gt;
&lt;p&gt;I use Ubuntu 10.04. Yesterday it was fine, but today the compositing is not working…&lt;/p&gt;
&lt;p&gt;So, do you know how to solve it or you went back to previous version?&lt;/p&gt;
</ns3:encoded>
		
			</item>
		<item>
		<title>
		By: thameera		</title>
		<link>https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/#comment-252</link>

		<dc:creator>thameera</dc:creator>
		<pubDate>Fri, 05 Nov 2010 15:32:04 +0000</pubDate>
		<guid isPermaLink="false">http://thameera.wordpress.com/?p=169#comment-252</guid>

					<description>In reply to &amp;lt;a href=&amp;quot;https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/#comment-250&amp;quot;&amp;gt;thameera&amp;lt;/a&amp;gt;.

Yes, and it was a partial upgrade coz of some problem I had in the repos.</description>
			<ns3:encoded>&lt;p&gt;In reply to &lt;a href="https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/#comment-250"&gt;thameera&lt;/a&gt;.&lt;/p&gt;
&lt;p&gt;Yes, and it was a partial upgrade coz of some problem I had in the repos.&lt;/p&gt;
</ns3:encoded>
		
			</item>
		<item>
		<title>
		By: Kasun Chathuranga		</title>
		<link>https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/#comment-251</link>

		<dc:creator>Kasun Chathuranga</dc:creator>
		<pubDate>Fri, 05 Nov 2010 15:15:14 +0000</pubDate>
		<guid isPermaLink="false">http://thameera.wordpress.com/?p=169#comment-251</guid>

					<description>In reply to &amp;lt;a href=&amp;quot;https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/#comment-250&amp;quot;&amp;gt;thameera&amp;lt;/a&amp;gt;.

Any kernel update?</description>
			<ns3:encoded>&lt;p&gt;In reply to &lt;a href="https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/#comment-250"&gt;thameera&lt;/a&gt;.&lt;/p&gt;
&lt;p&gt;Any kernel update?&lt;/p&gt;
</ns3:encoded>
		
			</item>
		<item>
		<title>
		By: thameera		</title>
		<link>https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/#comment-250</link>

		<dc:creator>thameera</dc:creator>
		<pubDate>Fri, 05 Nov 2010 14:28:16 +0000</pubDate>
		<guid isPermaLink="false">http://thameera.wordpress.com/?p=169#comment-250</guid>

					<description>In reply to &amp;lt;a href=&amp;quot;https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/#comment-249&amp;quot;&amp;gt;Kasun Chathuranga&amp;lt;/a&amp;gt;.

Dunno. Apparently lots of others have had the same problem with the compiz update.</description>
			<ns3:encoded>&lt;p&gt;In reply to &lt;a href="https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/#comment-249"&gt;Kasun Chathuranga&lt;/a&gt;.&lt;/p&gt;
&lt;p&gt;Dunno. Apparently lots of others have had the same problem with the compiz update.&lt;/p&gt;
</ns3:encoded>
		
			</item>
		<item>
		<title>
		By: Kasun Chathuranga		</title>
		<link>https://blog.thameera.com/a-sudden-desktop-effects-could-not-be-enabled-problem-in-ubuntu-10-10/#comment-249</link>

		<dc:creator>Kasun Chathuranga</dc:creator>
		<pubDate>Fri, 05 Nov 2010 14:24:52 +0000</pubDate>
		<guid isPermaLink="false">http://thameera.wordpress.com/?p=169#comment-249</guid>

					<description>Probably you may lost your X driver and VESA may be acting on...</description>
			<ns3:encoded>&lt;p&gt;Probably you may lost your X driver and VESA may be acting on…&lt;/p&gt;
</ns3:encoded>
		
			</item>
	</channel>
</rss>